# SDR SWIA2021102661901

- Difficulty date: September 11, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N554CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15168
- Aircraft time: 32,204 hours, 21,051 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Cleat
- Condition: Corroded
- Location: Bs 313
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLEAT ATTACHING TO FRAME FS313.56 HAS CORROSION     (C-CHECK RO 10/22/2021)    REMOVED AND REPLACED CLEAT ATTACHING TO FRAME FS313.56. REF. CRJ900 SRM 51-42-06-001-001-A01 AND DWG# 601R31702 REV. -N / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL600-2D24) STRUCTURAL MAJOR REPAIR (**RII**)
